MathSciNet Relay Station
MathSciNet bibliographic data
MR1162561 (93j:58111) 58F18 (58F15 58F17)
Ghys, Étienne Déformations de flots d'Anosov et de groupes fuchsiens. (French) [Deformations of Anosov flows and Fuchsian groups] Ann. Inst. Fourier (Grenoble) 42 (1992), no. 1-2, 209–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement